RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2019, Volume 26, Number 1, Pages 74–88 (Mi da918)  

König graphs with respect to the 4-path and its spanning supergraphs

D. S. Malysheva, D. B. Mokeevba

a National Research University Higher School of Economics, 25/12 Bolshaya Pechyorskaya Street, 603155 Nizhny Novgorod, Russia
b Lobachevsky Nizhny Novgorod State University, 23 Gagarin Avenue, 603950 Nizhny Novgorod, Russia

Abstract: We describe the class of graphs whose every subgraph has the next property: The maximal number of disjoint 4-paths is equal to the minimal cardinality of sets of vertices such that every 4-path in the subgraph contains at least one of these vertices. We completely describe the set of minimal forbidden subgraphs for this class. Moreover, we present an alternative description of the class based on the operations of edge subdivision applied to bipartite multigraphs and the addition of the so-called pendant subgraphs, isomorphic to triangles and stars. Illustr. 1, bibliogr. 19.

Keywords: subgraph packing, vertex cover of a subgraph, 4-path, König graph.

DOI: https://doi.org/10.33048/daio.2019.26.606

Full text: PDF file (338 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2019, 13:1, 85–92

UDC: 519.174.3
Received: 12.12.2017
Revised: 30.10.2018
Accepted:28.11.2018

Citation: D. S. Malyshev, D. B. Mokeev, “König graphs with respect to the 4-path and its spanning supergraphs”, Diskretn. Anal. Issled. Oper., 26:1 (2019), 74–88; J. Appl. Industr. Math., 13:1 (2019), 85–92

Citation in format AMSBIB
\Bibitem{MalMok19}
\by D.~S.~Malyshev, D.~B.~Mokeev
\paper K\"onig graphs with respect to the 4-path and~its~spanning supergraphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2019
\vol 26
\issue 1
\pages 74--88
\mathnet{http://mi.mathnet.ru/da918}
\crossref{https://doi.org/10.33048/daio.2019.26.606}
\transl
\jour J. Appl. Industr. Math.
\yr 2019
\vol 13
\issue 1
\pages 85--92
\crossref{https://doi.org/10.1134/S1990478919010101}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064832323}


Linking options:
  • http://mi.mathnet.ru/eng/da918
  • http://mi.mathnet.ru/eng/da/v26/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:85
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020